Publications for Vladimir Kozlov
Co-author map based on ISI articles 2007-

Publications mentioned in social media 1 times*

Keywords

waves wave water vorticity steady near formula flow equations equation elliptic dirichlet depth constant coefficients bounded boundary bernoullis asymptotics asymptotic

Journal Articles

Vladimir Kozlov and Alexander Nazarov
  The Dirichlet problem for non-divergence parabolic equations with discontinuous in time coefficients in a wedge
  Mathematische Nachrichten, 2014, 287(10), 1142-1165.

Vladimir Kozlov, N. Kuznetsov and Evgeniy Lokharu
  Steady water waves with vorticity: an analysis of the dispersion equation
  Journal of Fluid Mechanics, 2014, 751, .

Vladimir Kozlov, Johan Thim and Bengt-Ove Turesson
  Single layer potentials on surfaces with small Lipschitz constants
  Journal of Mathematical Analysis and Applications, 2014, 418(2), 676-712.

Fredrik Berntsson, Vladimir Kozlov, Lydie Mpinganzima and Bengt-Ove Turesson
  An accelerated alternating procedure for the Cauchy problem for the Helmholtz equation
  Computers and Mathematics with Applications, 2014, 68(1-2), 44-60.

Vladimir Kozlov and B. Tomas Johansson
  Solvability and asymptotics of the heat equation with mixed variable lateral conditions and applications in the opening of the exocytotic fusion pore in cells
  IMA Journal of Applied Mathematics, 2014, 79(2), 377-392.

Fredrik Berntsson, Vladimir Kozlov, Lydie Mpinganzima and Bengt-Ove Turesson
  An alternating iterative procedure for the Cauchy problem for the Helmholtz equation
  Inverse Problems in Science and Engineering, 2014, 22(1), 45-62.
   Fulltext  PDF  
 Web of Science® Times Cited: 2

Vladimir Kozlov
  Domain dependence of eigenvalues of elliptic type operators
  Mathematische Annalen, 2013, 357(4), 1509-1539.

Vladimir Kozlov and Nikolay Kuznetsov
  Steady water waves with vorticity: spatial Hamiltonian structure
  Journal of Fluid Mechanics, 2013, 733, .
 Web of Science® Times Cited: 1

Vladimir Kozlov and Sergey Vakulenko
  On chaos in Lotka-Volterra systems: an analytical approach
  Nonlinearity, 2013, 26(8), 2299-2314.

Vladimir Kozlov and Nikolay Kuznetsov
  No steady water waves of small amplitude are supported by a shear flow with a still free surface
  Journal of Fluid Mechanics, 2013, 717, 523-534.

Mikael Langer and Vladimir Kozlov
  Asymptotics of solutions of a perturbed heat equation
  Journal of Mathematical Analysis and Applications, 2013, 397(2), 481-493.

Vladimir Kozlov and Nikolay Kuznetsov
  Bounds for steady water waves with vorticity
  Journal of Differential Equations, 2012, 252(1), 663-691.
 Web of Science® Times Cited: 1

Vladimir Kozlov and Jürgen Roßmann
  Asymptotics of solutions of the heat equation in cones and dihedra under minimal assumptions on the boundary
 
Altmetric usage: 1

  Boundary Value Problems, 2012, 2112(142), .
   Fulltext  PDF  

Sergey Avdonin and Vladimir Kozlov
  Stability estimate for an inverse problem in glaciology
  Analysis and Mathematical Physics, 2012, 2(4), 367-387.

Vladimir Kozlov and S A Nazarov
  Asymptotic model of interaction of blood flow with vein walls and the surrounding muscular tissue
  Doklady physics (Print), 2012, 57(10), 411-416.

Vladimir Kozlov and J Rossmann
  Asymptotics of solutions of the heat equation in cones and dihedra
  Mathematische Nachrichten, 2012, 285(11-12), 1422-1449.
 Web of Science® Times Cited: 2

Vladimir Kozlov and Sergey Nazarov
  On the Hadamard Formula for Second Order Systems in Non-Smooth Domains
  Communications in Partial Differential Equations, 2012, 37(5), 901-933.
   Fulltext  PDF  
 Web of Science® Times Cited: 1

Vladimir Kozlov and Sergei Nazarov
  The spectrum asymptotics for the Dirichlet problem in the case of the biharmonic operator in a domain with highly indented boundary
  St. Petersburg Mathematical Journal, 2011, 22(6), 941-983.
 Web of Science® Times Cited: 2

Vladimir Kozlov and Sergei Nazarov
  Surface Enthalpy and Elastic Properties of Blood Vessels
  Doklady physics (Print), 2011, 56(11), 560-566.
 Web of Science® Times Cited: 1

Vladimir Kozlov, Nikolay Kuznetsov and Oleg Motygin
  Correction: On the two-dimensional sloshing problem (vol. 460 pp. 2427–2430, 2011)
  Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences, 2011, 467(2132), 2427-2430.
 Web of Science® Times Cited: 1

Vladimir Kozlov and N Kuznetsov
  Steady Free-Surface Vortical Flows Parallel to the Horizontal Bottom
  Quarterly Journal of Mechanics and Applied Mathematics, 2011, 64(3), 371-399.
 Web of Science® Times Cited: 6

Vladimir Kozlov and Nikolay Kuznetsov
  The Benjamin-Lighthill Conjecture for Steady Water Waves (revisited)
  Archive for Rational Mechanics and Analysis, 2011, 201(2), 631-645.
 Web of Science® Times Cited: 4

Vladimir Kozlov and Nikolay Kuznetsov
  The Benjamin-Lighthill Conjecture for Near-Critical Values of Bernoullis Constant
  Archive for Rational Mechanics and Analysis, 2010, 197(2), 433-488.
 Web of Science® Times Cited: 4

Vladimir Kozlov, Johan Thim and Bengt-Ove Turesson
  A Fixed Point Theorem in Locally Convex Spaces
  Collectanea Mathematica (Universitat de Barcelona), 2010, 61(2), 223-239.
 Web of Science® Times Cited: 1

Vladimir Kozlov and Alexander Nazarov
  The Dirichlet problem for non-divergence parabolic equations with discontinuous in time coefficients
  MATHEMATISCHE NACHRICHTEN, 2009, 282(9), 1220-1241.
 Web of Science® Times Cited: 3

Vladimir Kozlov and Nikolay Kuznetsov
  Bounds for Arbitrary Steady Gravity Waves on Water of Finite Depth
  Journal of Mathematical Fluid Mechanics, 2009, 11(3), 325-347.
 Web of Science® Times Cited: 1

Vladimir Kozlov and Nikolay Kuznetsov
  Fundamental bounds for steady water waves
  MATHEMATISCHE ANNALEN, 2009, 345(3), 643-655.
 Web of Science® Times Cited: 3

S Avdonin, Vladimir Kozlov, D Maxwell and M Truffer
  Iterative methods for solving a nonlinear boundary inverse problem in glaciology
  JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, 2009, 17(3), 239-258.
 Web of Science® Times Cited: 6

Vladimir Kozlov, Mikael Langer and Peter Rand
  Asymptotic analysis of solutions to parabolic systems
  MATHEMATISCHE NACHRICHTEN, 2009, 282(3), 430-458.

Vladimir Kozlov
  Behavior of Solutions to the Dirichlet Problem for Elliptic Systems in Convex Domains
  COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2009, 34(1), 24-51.

B Tomas Johansson and Vladimir Kozlov
  An alternating method for Cauchy problems for Helmholtz-type operators in non-homogeneous medium
  IMA JOURNAL OF APPLIED MATHEMATICS, 2009, 74(1), 62-73.
 Web of Science® Times Cited: 4

Johan Thim, Vladimir Kozlov and Bengt-Ove Turesson
  Riesz Potential Equations in Local Lp-spaces.
  Complex Variables and Elliptic Equations, 2009, 54(2), 125-151.
 Web of Science® Times Cited: 2

Vladimir Kozlov, Mikael Langer and Peter Rand
  Asymptotic analysis of solutions to parabolic systems
  Journal of Global Optimization, 2008, 40(01-Mar), 369-374.
 Web of Science® Times Cited: 1

Vladimir Kozlov and A. M. Khludnev
  Asymptotics of solutions near crack tips for Poisson equation with inequality type boundary conditions
  Zeitschrift für Angewandte Mathematik und Physik, 2008, 59(2), 264-280.
 Web of Science® Times Cited: 6

Vladimir Kozlov and N. Kuznetzov
  On behaviour of free-surface profiles for bounded steady water waves
  Journal des Mathématiques Pures et Appliquées, 2008, 90(1), .
 Web of Science® Times Cited: 5

Vladimir Kozlov, M. van den Berg, P. Gilkey and K. Kirsten
  Heat content asymptotics for Riemannian manifolds with Zaremba boundary conditions
  Potential Analysis, 2007, 26(3), 225-254.
 Web of Science® Times Cited: 11

Björn Johansson, Tommy Elfving, Vladimir Kozlov, Y. Censor, Per-Erik Forssén and Gösta Granlund
  The application of an oblique-projected Landweber method to a model of supervised learning
  Mathematical and computer modelling, 2006, 43(7-8), 892-909.
 Web of Science® Times Cited: 12

Vladimir Kozlov
  Lq-perturbations of leading coefficients of elliptic operators: Asymptotics of eigenvalues
  Abstract and Applied Analysis, 2006, 2006, .
 Web of Science® Times Cited: 1

Vladimir Kozlov, George Baravdish, Tomas Johansson and Daniel Lesnic
  An alternating method for the stationary Stokes system
  Zeitschrift für angewandte Mathematik und Mechanik, 2006, 86(4), 268-280.
 Web of Science® Times Cited: 16

Vladimir Kozlov
  Asymptotic representation of solutions to the Dirichlet problem for elliptic systems with discontinuous coefficients near the boundary
  Electronic Journal of Differential Equations, 2006, 2006, .

Vladimir Kozlov
  On the Hadamard formula for nonsmooth domains
  Journal of Differential Equations, 2006, 230(2), 532-555.
 Web of Science® Times Cited: 11

Vladimir Kozlov and Alexander Khludnev
  Asymptotic behavior of the solution to the Poisson equation near a crack tip with nonlinear boundary conditions on the crack faces
  Doklady. Mathematics, 2006, 74(3), 865-868.

Johan Lundvall, Vladimir Kozlov and Per Weinerfelt
  Iterative Methods for Data Assimilation for Burgers's Equation
  Journal of Inverse and Ill-Posed Problems, 2006, 14(5), 505-535.

Vladimir Kozlov and Vladimir G. Maz´ya
  Asymptotic formula for solutions to elliptic equations near the Lipschitz boundary
  Annali di Matematica Pura ed Applicata, 2005, 184(2), 185-213.
 Web of Science® Times Cited: 9

Vladimir Kozlov and Nikolay Kuznetsov
  The two-dimensional problem of steady waves on water of finite depth: Regimes without waves of small amplitude
  Comptes rendus. Mecanique, 2005, 333(10), 733-738.
 Web of Science® Times Cited: 1

Vladimir Kozlov, N. Kuznetsov and O. Motygin
  On the two-dimensional sloshing problem
  Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences, 2004, 460(2049), 2587-2603.
 Web of Science® Times Cited: 7

Vladimir Kozlov and Nikolay Kuznetsov
  The ice-fishing problem: The fundamental sloshing frequency versus geometry of holes
  Mathematical methods in the applied sciences, 2004, 27(3), 289-312.
 Web of Science® Times Cited: 4

Vladimir Kozlov and Vladimir G. Maz´ya
  An asymptotic theory of higher order operator differential equations with nonsmooth nonlinearities
  Journal of Functional Analysis, 2004, 217, 448-488.

Vladimir Kozlov and Vladimir G. Maz´ya
  Sharp conditions for the classical asymptotic behaviour near a point for solutions to quasilinear elliptic systems
  Asymptotic Analysis, 2004, 38(2), 143-165.
 Web of Science® Times Cited: 2

Vladimir Kozlov and Vladimir G. Maz´ya
  Asymptotic formula for solutions to the Dirichlet problem for elliptic equations with discontinuous coefficients near the boundary
  Annali della Scuola normale superiore di Pisa.. Classe di scienze, 2003, 2(3), 551-600.
 Web of Science® Times Cited: 8

Vladimir Kozlov and N. Kuznetsov
  On two-dimensional water waves in a canal
  Comptes rendus. Mecanique, 2003, 331(7), 489-494.

Vladimir Kozlov
  On bounded solutions of the Emden-Fowler equation in a semi-cylinder
  Journal of Differential Equations, 2002, 179(2), 456-478.

Vladimir Kozlov and Nikolay Kuznetsov
  On the fundamental sloshing frequency in the ice-fishing problem
  Comptes rendus. Mecanique, 2002, 330(11), 723-728.

Vladimir Kozlov and Vladimir G. Maz´ya
  Boundary behavior of solutions to linear and nonlinear elliptic equations in plane convex domains
  Mathematical Research Letters, 2001, 8(1-2), 189-193.
 Web of Science® Times Cited: 3

Vladimir Kozlov
  Traction boundary value problem for anisotropic elasticity in polyhedral domains
  Russian journal of mathematical physics, 2001, 8(3), 275-286.
 Web of Science® Times Cited: 1

Vladimir Kozlov, Vladimir G. Maz´ya and A.B. Movchan
  Fields in non-degenerate 1D-3D elastic multi-structures
  Quarterly Journal of Mechanics and Applied Mathematics, 2001, 54(2), 177-212.
 Web of Science® Times Cited: 7

Books

Vladimir Kozlov, Vladimir Maz´ya and Jürgen Rossmann
  Spectral problems associated with corner singularities of solutions of elliptic equations
    Mathematical surveys,, 85, American Mathematical Society, 2001.


Vladimir Kozlov, Vladimir Maz´ya and Alexander Movchan
  Asymptotic analysis of fields in multi-structures
    Oxford University Press, 1999.


Vladimir Kozlov and Vladimir Maz´ya
  Differential Equations with Operator Coefficients: with Applications to Boundary Value Problems for Partial Differential Equations
    Springer, 1999.


Vladimir Kozlov and Vladimir Maz´ya
  Theory of a higher-order Sturm-Liouville equation.
    Lecture notes in mathematics, 1659, Springer-verlag, 1997.


Vladimir Kozlov, Vladimir Maz´ya and Jürgen Rossmann
  Elliptic boundary value problems in domains with point singularities
    Mathematical surveys, 52, American Mathematical Society, 1997.


Chapters in Books

Vladimir Kozlov and Vladimir G. Maz´ya
  Asymptotics of a singular solution to the Dirichlet problem for elliptic equations with discontinuous coefficients near the boundary
  Function spaces, differential operators and nonlinear analysis.  .: The Hans Triebel anniversary volume, Birkhäuser Verlag, 2003, 75-115.


Conference Proceedings

Vladimir Kozlov, Martin Ohlson and Dietrich von Rosen
  Proceedings of Workshops on Inverse Problems, Data, Mathematical Statistics and Ecology
  LiTH-MAT-R, 2011:11, Linköping University Electronic Press, 2011.


  Fulltext PDF

Ph.D. Theses

Lydie Mpinganzima
  Iterative Methods for Solving the Cauchy Problem for the Helmholtz Equation
  2014.


  Fulltext PDF

Johan Thim
  Simple Layer Potentials on Lipschitz Surfaces: An Asymptotic Approach
  2009.


  Fulltext PDF

Johan Lundvall
  Data Assimilation in Fluid Dynamics using Adjoint Optimization
  2007.


  Fulltext PDF

Peter Rand
  Asymptotic analysis of solutions to elliptic and parabolic problems
  2006.


  Fulltext PDF

Licentiate Theses

Lydie Mpinganzima
  An alternating iterative procedure for the Cauchy problem for the Helmholtz equation
  2012.


  Fulltext PDF

Sonja Radosavljevic
  Pairs of projections on a Hilbert space:properties and generalized invertibility
  2012.


  Fulltext PDF

Reports

Fredrik Berntsson, Vladimir A. Kozlov, Lydie Mpinganzima and Bengt-Ove Turesson
  Numerical Solution of the Cauchy Problem for the Helmholtz Equation
  LiTH-MAT-R, 2014:04, 2014.


  Fulltext PDF

Vladimir Kozlov, Sergei Avdonin, David Maxwell and Martin Truffer
  Iterative Methods for Solving a Nonlinear Boundary Inverse Problem in Glaciology
  LiTH-MAI-R, 2, 2008.


Vladimir Kozlov
  On the Hadamard formula for nonsmooth domains
  LiTH-MAT-R, 15, 2005.


Vladimir Kozlov
  Asymptotics of solutions near crack tips for Poisson equation with inequality type boundary conditions
  LiTH-MAT-R, 2005:10, 2005.


Vladimir Kozlov
  Asymptotic representation for solutions to the Dirichlet problem for elliptic systems with discontinuos coefficients near the boundary
  LiTH-MAT-R, 4, 2005.


Björn Johansson, Tommy Elfving, Vladimir Kozlov, Yair Censor and Gösta Granlund
  The Application of an Oblique-Projected Landweber Method to a Model of Supervised Learning
  LiTH-ISY-R, 2623, 2004.


* Social media data based on publications from 2011 to present and with a DOI; data delivered by Altmetric.com.